JournalsifbVol. 21 , No. 1pp. 87–129

An obstacle problem for elastic curves: Existence results

  • Marius Müller

    Universität Ulm, Germany
An obstacle problem for elastic curves: Existence results cover
Download PDF

A subscription is required to access this article.

Abstract

We consider an obstacle problem for elastic curves with fixed ends. We attempt to extend the graph approach provided in [8]. More precisely, we investigate nonexistence of graph solutions for special obstacles and extend the class of admissible curves in a way that an existence result can be obtained by a penalization argument.

Cite this article

Marius Müller, An obstacle problem for elastic curves: Existence results. Interfaces Free Bound. 21 (2019), no. 1 pp. 87–129

DOI 10.4171/IFB/418